# SDR AALA202505215968

- Difficulty date: April 24, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 43,663 hours, 18,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN KEEL BEAM SUPPORT BRACKET AT STA 549, LBL 6. REPLACED BRACKET PER SRM 51-40-02.
